# SDR CA150619001

- Difficulty date: June 18, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT, THE CREW OBSERVED A FUSELAGE DOOR WARNING LIGHT.  THE CREW ELECTED TO PERFORM AN AIR TURN BACK & LANDED BACK.  TROUBLESHOOTING REVEALED DOOR LOCKED SENSOR AT AFT SERVICE DOOR OUT OF ADJUSTMENT.  PROXIMITY SENSOR ADJUSTMENT CARRIED OUT IAW AMM & AIRCRAFT RTS.  THERE WAS NO HISTORY THAT ANY WORK WAS PERFORMED IN THIS AREA PREVIOUSLY.  PROXIMITY SENSORS ARE MANUFACTURED & INSTALLED ON DOORS & LANDING GEAR SYSTEMS.
